question-icon

What causes light vaginal bleeding and gas problem post abortion?

default
Posted on Mon, 14 Sep 2015
Question: Hi
I had an abortion one week back. I am having severe gas pains and light bleeding from two days ago. I was completely ok from the day of the abortion. I was not able to rest too well after the abortion. I have a one year old and had to carry her a lot and it was also my first week at a new job. So it was a hectic week
. would that have caused this. My anti biotics were causing some diarrhea but the course is over now. I took a lot of advil in between all this. Please help
doctor
Answered by Dr. Ramadevi Wani (21 minutes later)
Brief Answer:
The light bleeding will stop in 3-4 days time.

Detailed Answer:
Hi,
Welcome to Healthcare Magic.
I am Dr Ramadevi Wani. I will be answering your concerns today.
This light bleeding that you are experiencing is normal. It will subside in 3-4 days time.
The abdominal pain that you had could be due to the antibiotics you were taking. Take soft diet. It will also subside in 2-3 days.
If you wish you can use Tab Disflatyl thrice daily for three days for your gas problem. But I am of the opinion that it could be due to the antibiotics you are taking and will subside in 3-3 days time.

I hope this helps. If you have further concerns, do write to me.
Best wishes,
Dr Rama
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ramadevi Wani

OBGYN

Practicing since :1985

Answered : 1318 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes light vaginal bleeding and gas problem post abortion?

Brief Answer: The light bleeding will stop in 3-4 days time. Detailed Answer: Hi, Welcome to Healthcare Magic. I am Dr Ramadevi Wani. I will be answering your concerns today. This light bleeding that you are experiencing is normal. It will subside in 3-4 days time. The abdominal pain that you had could be due to the antibiotics you were taking. Take soft diet. It will also subside in 2-3 days. If you wish you can use Tab Disflatyl thrice daily for three days for your gas problem. But I am of the opinion that it could be due to the antibiotics you are taking and will subside in 3-3 days time. I hope this helps. If you have further concerns, do write to me. Best wishes, Dr Rama